| Model Number |
WA50082A |
| Medical Device Problem Codes |
Break (1069); Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the initial evaluation of the rigid video laparoscope, it was found that the cover glass of the insertion section contained residual liquid and was cracked.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device cover glass of the insertion section contains residual liquid and cover glass of the insertion section is cracked.The initial evaluation finding was confirmed.A root cause for the reported malfunction cover glass of the insertion section contains residual liquid could not be established.However, the most likely cause of the issue cover glass of the insertion section is cracked was determined to be component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.